# SDR CA101007014

- Difficulty date: October 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Aircraft time: 9,733 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762010001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE SERVICING, MX FOUND LT LOWER ENGINE FRAME TO BE CRACKED THROUGH BOTH INBD AND OTBD, PART WAS REMOVED FOR REPAIR.  ALMOST IDENTICAL TO INCIDENT ON SEPT 30TH, 2010. REF SDR 20101007013.
